# SDR 96UAL900013

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 7110024
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT CAME ON, WAS UNABLE TO CONTROL PRESSURIZATION IN STANDBY OR MANUAL MODE.  CABIN WAS CLIMBING AT AN UNCONTROLLABLE RATE.  REPLACED MAIN OUTFLOW VALVE AND PRESSURIZATION SELECTOR PANEL.  FOUND PIN PUSHED IN ON PANEL, TESTED PRESSURIZATION SYSTEM AND CHECKED OK.
